# SDR UF6A980206

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5717 - TAKEOFF CONFIGURATION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE INSPECTED AND PERFORMED OPS CHECK OF SYSTEM.  SYSTEM OPS CHECKED GOOD, NO DEFECTS NOTED.  (M)
